# SDR DALA2024073007610

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0469248) CORROSION ON INTERCOSTAL WEB STA 351-360 STR 28L. REMOVED AND REPLACED INTERCOSTAL WEB STA 351-360 STR 28L IAW SRM 51-40-02 AND BOEING DWG # 140A9101.
